# SDR SWI2025F00502

- Difficulty date: February 22, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 45,648 hours, 41,953 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP CORRODED AT RBL9 BETWEEN FS559+16 TO FS559+64.  (C-CHECK RO 04/21/2025)REPAIRED FLOORBEAM CAP CORRODED AT RBL 9 BETWEEN FS 559+16 TO FS559+64 IAW CRJ 200 SRM 51-21-06 REO 601R-53-00-005 REV B DATED 2011/01/00 REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED NO WEIGHT CHANGE
